# SDR DALA2024082208353

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 73,112 hours, 27,935 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 8179
- Condition: Inoperative
- Location: Nr 1 Slats
- Part time: 72,986 hours, 27,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3755 -DIV- DIVERTED JFK DUE TO ALL LEADING-EDGE SLAT SHOWING IN TRANSIT. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBER 4 SLAT ACTUATOR PER B737 AMM 27-81.
